# SDR AALA20120330001

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 53,568 hours, 6,488 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25F HANDSET INOPERATIVE.  REPLACED HANDSET AT SEAT 25F.  OPS CHECK NORMAL.
